# SDR SWAA2024082227634

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 34,255 hours, 16,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE SERVICE DOOR SLIDE ; FLIGHT ATTENDANT REPORT SLIDE LOOSE IN ITS HOUSING.<[01] RESCURED FASTENERS ON AFT SERVICE DOOR SLIDE. IN REF TO AMM 25-66-01.
